|Table of Contents|

A Numerical Method for Solution of Second-order Nonlinear Ordinary Differential Equation(PDF)

《哈尔滨理工大学学报》[ISSN:1007-2683/CN:23-1404/N]

Issue:
2009年02期
Page:
38-40
Research Field:
数理科学
Publishing date:

Info

Title:
A Numerical Method for Solution of Second-order Nonlinear Ordinary Differential Equation
Author(s):
LI Fu-xiang1; 2; CUI Ming-gen1
1.Department of Mathematics; Harbin Institute of Technology; Weihai 264209; China; 2.School of Applied Science; Harbin University of Science and Technology; Harbin 150080; China
Keywords:
reproducing kernel nonlinear convergence
PACS:
O175.8
DOI:
-
Abstract:
In this paper,a numerical method for the solution of second-order nonlinear ordinary differential equation is given in reproducing kernel space,and the convergence is proved.

References:

-

Memo

Memo:
-
Last Update: 2009-09-16